# SDR FDEA202103200732

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 33,405 hours, 18,776 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: A2519903
- Part serial: U120
- Condition: Failed
- Location: Mlg
- Part time: 33,405 hours, 18,776 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: L

## Discrepancy

PDIS  668     32-30  3276     20MAR21  GSO   ON APPROACH TO KGSO THE GEAR DID NOT EXTEND IN SYS  2. THERE WAS NO ECAM MESSAGE. THE ONLY INDICATION  WE RECEIVED WERE THREE UNLK LIGHTS ON THE LANDING  GEAR PANEL AND OVERHEAD PANEL. THERE WAS NO NOISE  INDICATING GEAR MOVEMENT. WE DISCONTINUED THE  APPROACH. FOUND A SAFE AREA TO WORK THE PROBLEM. WE  TRIED SYS 1 AND HAD SOME INDICATIONS. NEVER IN  EITHER POSITION DID WE GET THE SOUND OF GEAR OR  GEAR DOORS MOVING. WE DECLARED AN EMERGENCY WITH  ATC. TALKED WITH MAINTENANCE , OPS & GOC. AFTER  SEVERAL MINUTES THE ECAM DIRECTED US TO LANDING  GEAR GRAVITY EXTENSION CHECKLIST. WE ACCOMPLISHED  THIS AND LANDED.     SHGN 21MAR21 05:14   GSO                                                      RMVD AND RPLD LANDING GEAR SELECTOR VALVE 3GA AS                       PER AMM 32-31-12-04. NEEDS LK CKED AND TESTED AS                       PER AMM 32-31-12-06.    FACT 21MAR21 23:04   GSO                                                      COMPLIED WITH GEAR SWING IN BOTH POSTION 1 AND 2                       PER MM 07-11-00-00 (JACKING OF AIRCRAFT) AND                           32-31-00-05 ( NORMAL EXTENSION AND RETRACTION ) NO                     DEFECTS NOTED ALL INDICATIONS SATISFACTORY A/C OK                      FOR SERVICE.
